MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer suspected the reagent was not in a temperature-controlled environment during shipment and dropped below the allowable temperature.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable hemoglobin a1c results from the cobas pro c 503 analytical unit serial number (b)(4).The customer estimated 500 patient results had to be corrected.One representative example was provided of an original result of 6.9% and a repeat result of 5.2%.The questionable results were reported outside of the laboratory.The repeat results were beloved corrected.One surgery was canceled and a medication not needed was ordered but not used.
 
Additional Manufacturer Narrative
The customer replaced the reagent pack which resolved the issue.The investigation determined the issue was with the specific reagent pack.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16129886
Report Number1823260-2023-00093
Device Sequence Number14266117
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056668190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown